# SDR CALA2025082208052

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 76,305 hours, 13,313 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pca
- Part number: 15426005
- Part serial: 2138BC
- Condition: Faulted
- Location: Spoiler Sys
- Part time: 790,867 hours, 719,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

REPORTED A SPOILERS EICAS, OVERHEAD LIGHT SHORTLY AFTER TAKEOFF. TROUBLESHOOTING INCLUDED BITE OF SCM 1L AND MEGGER CHECKS ON EXCITATION WIRING TO SPOILERS NR 2 & 11, WITH NO SHORTS FOUND.  MAINTENANCE REPLACED THE NR 2 SPOILER PCA.   OPS AND LEAK CHECKS SATISFACTORY.  THE SPOILER CONTROL MODULE (SCM) L1 REMOVED AND REPLACED WITH SERVICEABLE UNIT.
